Maryland, 2021

Hail and Damaging Winds in Maryland, May 26, 2021

May 26, 2021 · NWS LWX · 23 events in 12 counties and zones

A pre-frontal trough and approaching cold front ignited multiple rounds of severe thunderstorms during the afternoon and evening hours. Some thunderstorms produced significant microbursts.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
1
Property damage
$299,000
Crop damage
None recorded
Events
23

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LWX wrote it up.

A pre-frontal trough and approaching cold front ignited multiple rounds of severe thunderstorms during the afternoon and evening hours. Some thunderstorms produced significant microbursts.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before the first event at May 26, 2:46 PM EST, 20 minutes earlier.

Area forecast discussion, May 26, 2:46 PM EST, 20 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
346 PM EDT Wed May 26 2021

.SYNOPSIS...
High pressure over the western Atlantic will give way to an
approaching trough through this evening, with a cold front pushing
through the region late tonight. Weak high pressure will build into
the area Thursday, followed by an area of low pressure poised to
cross the region Friday into Saturday.

&&

.NEAR TERM /THROUGH TONIGHT/...
High pressure remains situated over the western Atlantic this
afternoon as a cold front bisects the Great Lakes. Locally,
southerly breezes have helped usher in quite a moist airmass the
past 24 hours, with dewpoints in the mid to upper 60s, with
lower 70s more prevalent along and east of the I-95 corridor.
Skies have favored partly to mostly sunny, allowing for ample
insolation and rising temperatures well into the 80s to low 90s.
Combining this heat and humidity, heat indices are hovering in
the low to middle 90s for much of the CWA.

Upper trough over the Great Lakes will shift eastward this afternoon
and evening as the surface cold front nudges along with it. With the
above airmass in place, scattered showers and thunderstorms have
developed along and west of the Blue Ridge Mountains. Given the very
moist airmass, strong surface heating, and projected falling
heights, the risk for strong to severe storms is in play this
afternoon and evening for the entire area. Latest mesoanalysis
highlights 1500-2500 J/kg of SBCAPE, steep low level lapse rates,
and decent DCAPE on the order of ~1000 J/kg lurking east of the Blue
Ridge Mountains and into the metros. Given the current
radar/satellite trends and the ingredients above, a Severe
Thunderstorm Watch has been issued for the entire area until 10PM
this evening. The primary risks will be damaging wind gusts in
excess of 60 mph and isolated quarter sized hail. As the activity
progresses further east of the mountains late this afternoon
and evening, storms may take on a more organized linear feature
near and east of the Baltimore/Washington metro areas.

The strong to severe storms are now tracking along the Blue Ridge
Mountains, with the expectation of reaching the metro areas after
4pm and lingering into the early evening hours. A secondary line of
showers and isolated storms are possible well into the evening hours
as the front nears, but with the loss of daytime heating, the severe
threat should be waning with this activity. Clouds will linger
overnight as precip comes to an end by midnight, and temperatures
hold in the 60s to near 70 degrees. Some patchy fog is possible
overnight for areas that see rainfall as dewpoints remain
elevated in the 60s.

&&

.SHORT TERM /THURSDAY MORNING THROUGH FRIDAY NIGHT/...
In the wake of the frontal passage tonight into early Thursday
morning, winds will turn out of the west northwest, delivering a
drier airmass into the region. The front will stall to our
south across southern Virginia and northern North Carolina, as
high pressure builds into the region and delivers a dry
forecast. Temperatures will remain above normal under plentiful
sunshine, with highs topping out in the 80s for most, 70s in the
mountains. Ridge axis aligns overhead Thursday night with
continued dry conditions and cooler temperatures in the 50s to
middle 60s. Clouds will increase throughout the night as we warm
advect aloft ahead of low pressure approaching the Ohio Valley.

After a brief lull in the action, Friday may start off dry, but the
second half of the day will turn wet. An upper trough currently
moving through Idaho will eventually bring cool and unsettled
conditions by late afternoon and through the night.
Where this stalled boundary sets up is somewhat uncertain which
leads to a complicated temperature forecast. North of the frontal
zone it is forecast to be in the mid/upper 60s with precipitable
water values around 0.75 inches. To the south, low 80s are possible
along with nearly double the atmospheric moisture content. The
heaviest rains come in Friday evening, continuing into early
portions of the night. Through Saturday morning, 0.50 to 1.25 inches
of rain is expected with locally higher amounts over areas of
upslope flow across western Maryland and the eastern West Virginia
panhandle. The current Weather Prediction Center outlook places much
of the area in a Marginal Risk for flash flooding. Given how dry it
has been, this will likely be more beneficial rainfall than anything.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
Chance of rain showers will linger most of the day Saturday as a low
pressure system gradually departs to the east. Cooler and drier air
will push into the region Saturday night through Tuesday as an area
of high pressure builds to the northeast and then southward. Cooler
than average temperatures expected Saturday and Sunday. More normal
temperatures will ensue on Monday. Above average temperatures return
on Tuesday.

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
Scattered showers and thunderstorms will cross the terminals this
afternoon and evening, some of which may contain wind gusts in
excess of 60 mph and isolated quarter sized hail. Brief periods of
MVFR/IFR conditions may result in the stronger activity, as winds
favor a south southwesterly trajectory at around 10 knots or less.

A cold front will cross the terminals overnight, turning winds light
out of the northwest as drier conditions and VFR prevails. Weak high
pressure will build over the region Thursday and Thursday night as
the aforementioned front stalls to our south. Winds will turn from
the northwest to northeast during this period, but remain at less
than 10 knots. Low pressure will track along the frontal boundary
lingering nearby the second half of Friday through Friday night,
resulting in increase rain chances and the likelihood of sub VFR
conditions as winds remain on an easterly trajectory at around 10
knots or less.

MVFR to IFR conditions possible Saturday into Saturday evening due
to rain showers on the backside of a low pressure system. VFR
conditions will ensue overnight Saturday through Sunday night. Winds
northeast 10 knots gusts 15 to 20 knots Saturday. Winds northeast
becoming north 5 to 10 knots Saturday night into Sunday. Winds north
around 5 knots Sunday night.

&&

.MARINE...
An approaching upper trough and surface cold front will spark
scattered showers and thunderstorms over the marine district late
this afternoon and evening. Some of these storms may produce
damaging wind gusts and isolated quarter sized hail, necessitating
the need for Special Marine Warnings.

Behind the frontal passage overnight, winds will turn out of the
northwest, but remain at 10 knots or less through Thursday as weak
high pressure nudges into the region. Winds will turn more onshore
Thursday night through Friday night, but remaining sub Advisory
levels. Low pressure will track into the area later Friday and
Friday night, bringing widespread precipitation and potential of
reduced visibilities on the waterways.

Small craft advisories likely on Saturday. Winds northeast 10 to 15
knots gusts 20 knots. Small craft possible Saturday night. Winds
around 10 knots with gusts up to 18 knots. No marine hazards
expected Sunday and Sunday night.

&&

.TIDES/COASTAL FLOODING...
A cold front will cross the area overnight, turning winds out of the
northwest, delivering falling tidal anomalies through the day on
Thursday. Winds will turn onshore Thursday night and remain so into
the first half of the weekend, which may result in anomalies
increasing once again and a renewed threat for tidal flooding.

&&

.CLIMATE...
Record highs and record warm lows for Wednesday.

Date\Site    DCA        BWI        IAD        MRB
Wed 5/26   96   74    94   74    92   71    96   69
          1880 1991  1914 1880  2007 2018  1914 2018

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...None.
MD...None.
VA...None.
WV...None.
MARINE...Small Craft Advisory until 6 PM EDT this evening for ANZ534-
     543.

&&

SYNOPSIS...BKF
NEAR TERM...BKF
SHORT TERM...BKF/BRO
LONG TERM...KLW
AVIATION...BKF/KLW
MARINE...BKF/KLW
TIDES/COASTAL FLOODING...BKF
CLIMATE...DHOF
Hazardous weather outlook, May 26, 1:50 PM EST, 1 hour 16 minutes before
Hazardous Weather Outlook
National Weather Service Baltimore MD/Washington DC
250 PM EDT Wed May 26 2021

ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508-
VAZ052>057-271900-
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-District of Columbia-Cecil-Southern Baltimore-
Prince Georges-Anne Arundel-Charles-St. Marys-Calvert-
Central and Southeast Montgomery-Central and Southeast Howard-
Southeast Harford-Prince William/Manassas/Manassas Park-Fairfax-
Arlington/Falls Church/Alexandria-Stafford-Spotsylvania-
King George-
250 PM EDT Wed May 26 2021

This Hazardous Weather Outlook is for the Maryland portion of the
Chesapeake Bay, Tidal Potomac River, and I-95 corridor through
central Maryland, northern Virginia, and District of Columbia.

.DAY ONE...This Afternoon and Tonight

A Severe Thunderstorm Watch is in effect until 10PM for the
entire area. The primary threats are damaging wind gusts and large
hail.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed Wednesday afternoon and evening.

MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508-
WVZ050>053-055-271900-
Washington-Frederick MD-Carroll-Northern Baltimore-
Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta-
Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson-
Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper-
Northern Fauquier-Southern Fauquier-Western Loudoun-
Eastern Loudoun-Northern Virginia Blue Ridge-
Central Virginia Blue Ridge-Hampshire-Morgan-Berkeley-Jefferson-
Hardy-
250 PM EDT Wed May 26 2021

This Hazardous Weather Outlook is for portions of eastern West
Virginia, northern and central Virginia, and central and western
Maryland.

.DAY ONE...This Afternoon and Tonight

A Severe Thunderstorm Watch is in effect until 10PM for the
entire area. The primary threats are damaging wind gusts and large
hail.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed Wednesday afternoon and evening.

MDZ001-501-502-VAZ503-504-WVZ501>506-271900-
Garrett-Extreme Western Allegany-Central and Eastern Allegany-
Western Highland-Eastern Highland-Western Grant-Eastern Grant-
Western Mineral-Eastern Mineral-Western Pendleton-
Eastern Pendleton-
250 PM EDT Wed May 26 2021

This Hazardous Weather Outlook is for the Allegheny Front
counties in western Maryland, eastern West Virginia, and Highland
County Virginia.

.DAY ONE...This Afternoon and Tonight

A Severe Thunderstorm Watch is in effect until 10PM for the
entire area. The primary threats are damaging wind gusts and large
hail.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed Wednesday afternoon and evening.

In the hours before

Local storm report, May 26, 2:48 PM EST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
348 PM EDT WED MAY 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0317 PM     TSTM WND DMG     1 SSE WINCHESTER        39.16N  78.17W
05/26/2021                   CITY OF WINCHESTER VA   LAW ENFORCEMENT

            NUMEROUS TREES DOWN IN THE VICINITY OF THE APPLE
            BLOSSOM MALL

&&

EVENT NUMBER LWX2104092

ADM
Local storm report, May 26, 2:50 PM EST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
350 PM EDT WED MAY 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0317 PM     TSTM WND DMG     1 SSW WINCHESTER        39.16N  78.19W
05/26/2021                   CITY OF WINCHESTER VA   LAW ENFORCEMENT

            POWERLINES DOWN AND TRAFFIC LIGHTS DOWN NEAR THE
            INTERSECTION OF HILLCREST AVENUE AND MASSANUTTEN TERRACE

&&

EVENT NUMBER LWX2104093

ADM
Local storm report, May 26, 2:52 PM EST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
352 PM EDT WED MAY 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0319 PM     TSTM WND DMG     1 S WINCHESTER          39.16N  78.17W
05/26/2021                   CITY OF WINCHESTER VA   LAW ENFORCEMENT

            NUMEROUS TREES DOWN NEAR THE INTERSECTION OF ADAM DRIVE
            AND SOUTH PLEASANT VALLEY ROAD

&&

EVENT NUMBER LWX2104094

ADM

The radar

The Sterling radar (KLWX), 71 km away, was scanning. The volume nearest the first event began at 20:05 UTC.

Open the radar archive at this moment

Event by event

22 thunderstorm wind, 1 hail. Local standard time, as filed.

Thunderstorm Wind, Frederick

When
May 26, 3:06 PM EST
Where
Frederick County, 0.82 mi NNW of Ladiesburg
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
911 Call Center
Coordinates
39.590, -77.277

Trees blew down near Keysville, including one onto wires near the intersection of Haughs Church Road and Detour Road.

Thunderstorm Wind, Montgomery

When
May 26, 4:19 PM EST
Where
Montgomery County, 0.23 mi NNE of Fairland
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Emergency Manager
Coordinates
39.083, -76.948

Wires blew down on US-29 Columbia Pike near Briggs Chaney Road.

Thunderstorm Wind, Howard

When
May 26, 4:35 PM EST
Where
Howard County, 1.08 mi SW of Guilford
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
NWS Employee
Coordinates
39.158, -76.844

Tree damage was reported near Simpsonville, including trees and large tree limbs across the roadway in several locations on Murray Hill Road near the Middle Patuxent River to the intersection of Vollmerhausen Road.

Thunderstorm Wind, Prince George'S

When
May 26, 4:35 PM EST
Where
Prince George'S County, 0.81 mi WNW of Friendly
Measured
55 kt (63 mph) estimated gust
Property damage
$3,000
Reported by
Trained Spotter
Coordinates
38.756, -76.993

Several trees were reported down near Friendly, including a tree that blew down on MD-210 Indian Head Highway at Old Fort Road.

Thunderstorm Wind, Prince George'S

When
May 26, 4:38 PM EST
Where
Prince George'S County, 1.25 mi SW of Ft Washington Forest
Measured
70 kt (81 mph) estimated gust
Injuries
1 direct, 0 indirect
Property damage
$100,000
Reported by
911 Call Center
Coordinates
38.706, -76.994

Widespread wind damage was reported near Tantallon and Fort Washington. Half a dozen trees blew down onto houses, with several more falling on cars. Numerous other trees, branches and wires were reported down. One person was injured when a tree fell on a house in the 13300 block of Pendleton Street in Fort Washington.

Thunderstorm Wind, Baltimore

When
May 26, 4:42 PM EST
Where
Baltimore County, 1.06 mi WNW of Chadwick Manor
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
911 Call Center
Coordinates
39.307, -76.748

A tree blew down onto one lane of US-40 Baltimore National Pike near Nuwood Drive. Other tree damage was reported in the area.

Hail, Howard

When
May 26, 4:42 PM EST
Where
Howard County, 1.34 mi NNW of Waterloo
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
39.186, -76.794

Quarter to golf ball size hail was reported in Elkridge.

Thunderstorm Wind, Prince George'S

When
May 26, 4:49 PM EST
Where
Prince George'S County, 0.68 mi S of Surrats Gardens
Measured
50 kt (58 mph) estimated gust
Property damage
$4,000
Reported by
911 Call Center
Coordinates
38.740, -76.901

A tree blew down onto an occupied car in the 10900 block of Sweetgum Way; the occupant was uninjured. Another tree blew down in the 9000 block of MD-223 Piscataway Road.

Thunderstorm Wind, Anne Arundel

When
May 26, 5:00 PM EST
Where
Anne Arundel County, 0.43 mi NNE of Ferndale
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Department of Highways
Coordinates
39.205, -76.666

A tree blew down on MD-295 Baltimore-Washington Parkway near Ridge Road.

Thunderstorm Wind, Anne Arundel

When
May 26, 5:03 PM EST
Where
Anne Arundel County, 1.2 mi ENE of Glen Burnie
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
39.178, -76.610

A tree was blown down across Furnace Road.

Thunderstorm Wind, Prince George'S

When
May 26, 5:12 PM EST
Where
Prince George'S County, 1.31 mi N of Wells Corner
Measured
55 kt (63 mph) estimated gust
Property damage
$100,000
Reported by
911 Call Center
Coordinates
38.839, -76.727

Trees were reported down in the Upper Marlboro area. A building under construction collapsed in the 3700 block of US-301 Crain Highway.

Thunderstorm Wind, Harford

When
May 26, 5:20 PM EST
Where
Harford County, 0.89 mi NW of Glenville
Measured
60 kt (69 mph) estimated gust
Property damage
$10,000
Reported by
911 Call Center
Coordinates
39.607, -76.234

Numerous trees were blown down between the 1800 and 2000 block of Nobles Mill Road.

Thunderstorm Wind, Cecil

When
May 26, 5:52 PM EST
Where
Cecil County, 0.25 mi NNE of Fair Hill
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Department of Highways
Coordinates
39.703, -75.868

A tree blew down on MD-273 Telegraph Road near Lewisville Road.

Thunderstorm Wind, Frederick

When
May 26, 6:12 PM EST
Where
Frederick County, 1.02 mi W of Brunswick
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Department of Highways
Coordinates
39.319, -77.649

A tree blew down on MD-478 West Potomac Street near Moore Street. Power lines were blown down in the 3000 block of Petersville Road.

Thunderstorm Wind, Washington

When
May 26, 6:35 PM EST
Where
Washington County, 1.58 mi SE of Hood
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
NWS Employee
Coordinates
39.706, -78.077

A roof was partially blown off a barn in the 14000 block of Weller Road. Several trees were blown down nearby.

Thunderstorm Wind, Carroll

When
May 26, 6:45 PM EST
Where
Carroll County, 0.64 mi SW of Mt Airy
Measured
60 kt (69 mph) estimated gust
Property damage
$12,000
Reported by
911 Call Center
Coordinates
39.374, -77.159

There were about a dozen calls for trees and wires down in the Mount Airy area.

Thunderstorm Wind, Carroll

When
May 26, 6:55 PM EST
Where
Carroll County, 0.29 mi W of Sykesville
Measured
60 kt (69 mph) estimated gust
Property damage
$12,000
Reported by
911 Call Center
Coordinates
39.370, -76.975

There were about a dozen calls for trees and wires down in the Sykesville area. Trees were blown down on MD-97 New Washington Road near MD-32 East Main Street/Old Westminster Pike.

Thunderstorm Wind, Baltimore

When
May 26, 7:10 PM EST
Where
Baltimore County, 0.46 mi N of Glen Morris
Measured
55 kt (63 mph) estimated gust
Property damage
$6,000
Reported by
911 Call Center
Coordinates
39.487, -76.830

A tree blew down on MD-30 Hanover Pike near Kemp Road. There were five calls for trees blown down in the Reisterstown and Owings Mills area.

Thunderstorm Wind, Montgomery

When
May 26, 7:15 PM EST
Where
Montgomery County, 0.64 mi ENE of Cabin John
Measured
55 kt (63 mph) estimated gust
Property damage
$10,000
Reported by
911 Call Center
Coordinates
38.975, -77.160

Multiple trees were blown down in the Cabin John area.

Thunderstorm Wind, Montgomery

When
May 26, 7:22 PM EST
Where
Montgomery County, 1.74 mi NNW of Friendship Hgts
Measured
55 kt (63 mph) estimated gust
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
38.992, -77.096

Numerous trees and wires were blown down in the Bethesda/Chevy Chase area.

Thunderstorm Wind, Baltimore City (C)

When
May 26, 7:30 PM EST
Where
Baltimore City (C) County, 0.61 mi SSW of Walbrook
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
911 Call Center
Coordinates
39.312, -76.675

Trees down in Baltimore, including in the 4600 block of Windsor Avenue.

Thunderstorm Wind, Charles

When
May 26, 8:25 PM EST
Where
Charles County, 0.28 mi NNW of Bryans Road
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
38.634, -77.072

A tree blew down on Marshall Hall Road.

Thunderstorm Wind, Prince George'S

When
May 26, 8:44 PM EST
Where
Prince George'S County, 0.51 mi S of Upper Marlboro
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Department of Highways
Coordinates
38.813, -76.750

A tree blew down on MD-4 Pennsylvania Avenue near MD-717 Water Street.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Maryland in 2021Every state in 2021This day in weather historyWarnings in Maryland, May 2021

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 951278, 951279, 951280, 951282, 951284, 951285, 951287, 951288, 951290, 951291, 951292, 951294, 951296, 951297, 951299, 951300, 951301, 951302, 951303, 951304, 951306, 951307, 951308.